# SDR DU4R2006672

- Difficulty date: November 3, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N683DA
- Make and model: Boeing 757
- Aircraft serial: 27103
- Engine: Pwa PW2037
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Migrated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291025 N/R 24208 LT AND RT WING FORWARD OB DRAG FITTING, IB BUSHINGS HAVE MIGRATED .071 INCH AND 0.053 INCH.  ACCOMPLISHED PERMANENT REPAIR IAW ERA 379641-14 REV. A CODE 6-57-42. FABRICATED AND INSTALLED BUSHING 1.7665 INCH X 2.040 INCH FROM A1-N1-BRONZE MATERIAL.
